# SDR DL72S011098

- Difficulty date: July 1, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 61,774 hours, 46,039 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 65187227
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS PER AD 97-05-08, CRACKS WERE FOUND IN THE#1 FORWARD ENGINE MOUNT AT HOLES C AND D.  THE HOLES WERE   OVERSIZED, INSPECTED AND NEW FASTENERS INSTALLED PER ERA    397735-14AD AT HMV.
